# SDR FDEA201802090331

- Difficulty date: February 9, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 58,897 hours, 20,203 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0035
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, AFTER SELECTING FLAPS 25, FLAPS REMAINED AT 20 AND RECEIVED A TE FLAPS DISAGREE EICAS  MESSAGE. COMPLIED WITH QRH.    PERFORMED AN OPS CHECK OF SERVICING AND LUBRICATION OF FLAP TRANSMISSONS, BALLSCREWS, AND TORQUE LIMITERS IAW AMM 12-13-06-3, AND AMM 12-21-09-03.    FOUND ONE FLAP TRANSMISSION OVERLOAD INDICATORS TRIPPED.   PERFORMED TROUBLESHOOTING IAW FIM 27-51 FAULT TREE 808.    ON THE GROUND, THE FLAPS MOVED TO UP POSITION BY USING ALTERNATE SYSTEM, NO DEFECT FOUND.  FLAPS MOVED THREE TIMES FROM 0 TO 30 BY NORMAL HYDRAULIC SYSTEM, WITH NO EICAS MESSAGE AND NO VISUAL DEFECTS FOUND. FSEU BITE TESTED IAW FIM 27-51-00/101.  FSEU 1 SHOWS MESSAGE FOR FLAP DISAGREE N 305,  FSEU 2 SHOWS MESSAGE OF FLAP DISAGREE N* 327, FSEU 3 SHOWS MESSAGE OF FLAP PDU XMTR.   REPLACED THE LT AND RT FLAP POSITION TRANSMITERS IAW AMM 27-58-03-4-0.
